# SDR RAAAB196005

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Mcd Sill
- Part time: 54,279 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-CHECK INSPECTION OF MCD LOWER SILL, FOUND FOLLOWING FRAME SHEAR TIES CRACKED, BS 580, BS 560, BS 540, BS 500.  REPAIRED PER SRM 53-10-4, PG 54-57, FIG 14 SHEET 1.  (M)
